Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
raxar

-Pictures- Someone Please Help Me, What Is This?

Recommended Posts

Will this fade over time? I had some pretty bad acne but after using Differin for about 3 months it has now faded away only to leave me with this. My dermatologist said I am going to have scars but I want to know if the redness behind the scars will fade away? How can I treat it? If I started using peels, what kind should I use?

2 MONTHS AGO:

dsc01238j.jpg

dsc01235i.jpg

TODAY, NOVEMBER 22, 2011

dsc01288f.jpg

dsc01286gy.jpg

Uploaded with ImageShack.us

Edited by raxar
Link to post
Share on other sites

it looks like scarred pores and red marks, there are alot of ways to get rid of red marks.

Red marks fade with time, for me, they last 2 years.

You can speed up the process by doing peels, exfoliating, rubbing raw potatoes on your skin, using apple cider vinegar as a toner.

Link to post
Share on other sites

I used to have similar marks you currently have, about 4 months ago. I've been on Accutane for 5 month already. And I can't tell you how much they have improved without me using creams, acids, lemon, ACV, or anything like that (trust me, I did research on every single thing in this forum), because while on Accutane, you cannot use any of those stuff.

However, even with Accutane making my skin heal A LOT slower, they have faded so much already. I used to think there was no hope for me; I had had those marks forever, thanks to a bad breakout I got on my cheeks and years and years of acne on my forehead.

If you want to treat them, though, there are tons of procedures you can do through, and a whole lot of home stuff. It does look like you have some scarred pores, and I've read peelings are great for those. But trust me, in a few months, even if you don't do anything about your marks, you'll feel a lot better than you are now ;)

Link to post
Share on other sites

So, I should just try and wait and maybe over time it will fade? I am not on Accutane though. I just really want it to go away. Maybe it was the Accutane that helped you?

Also, what type of peels should I use?

Link to post
Share on other sites

I used to have similar marks you currently have, about 4 months ago. I've been on Accutane for 5 month already. And I can't tell you how much they have improved without me using creams, acids, lemon, ACV, or anything like that (trust me, I did research on every single thing in this forum), because while on Accutane, you cannot use any of those stuff.

However, even with Accutane making my skin heal A LOT slower, they have faded so much already. I used to think there was no hope for me; I had had those marks forever, thanks to a bad breakout I got on my cheeks and years and years of acne on my forehead.

If you want to treat them, though, there are tons of procedures you can do through, and a whole lot of home stuff. It does look like you have some scarred pores, and I've read peelings are great for those. But trust me, in a few months, even if you don't do anything about your marks, you'll feel a lot better than you are now wink.png

Do you mean Accutune will fade old red marks? I have the similar ugly skin - old red/brown/dark marks after antibiotics get my acne under control.

Link to post
Share on other sites

No, Accutane does nothing for marks. As a matter of fact, it slows down the whole healing process, so your marks will appear as they take longer to fade while you're on the 'Tane.

What does help for marks is time, that was the point of the post I made ;)

Link to post
Share on other sites

its not a bad idea to use apple cider vinegar as toner in the meantime, i really think it helped fade redness from my face, i have a lot of scars on my face but no redness, if you feel up to it try it:)

Link to post
Share on other sites

As a female who has these the best thing to do is EXFOLIATE. I'm currently using MARY KAY products and DAMN they work so well. They're AMAZING there is a simple FACE WASH and a MICRODERAMABRASION SET plus a CLEAR OVER NIGHT GEL and TONER and all of these products have HELPED DRAMATICALLY. As someone who has literally tried every product in the acne isle at Walmart plus medications and treatments from the doctors. I'm saying that my green smoothie and these Mary Kay Products have done more for me than any of them combined. They cost about the same too so I'm not spending huge amounts. The over night GEL is my favorite.

Its worth trying I'm happy I did the toner and the scrub and gel have helped to clear up my acne and acne marks...

Link to post
Share on other sites

I have the same scar/red marks !! OMG I hate those, they take forever to fade.

Im still on accutane, thats why the healing process is so slow.

CHECK MY ALBUM so ya can see.

BTW, I agree what @notanoutsider said. TIME is the key.

Link to post
Share on other sites

Did you try exercise like I mentioned? You can shorten the time frame for healing that way. The increased blood flow may also lessen its appearance (well it does for many folks, but you need to try it yourself).

Link to post
Share on other sites

Did you try exercise like I mentioned? You can shorten the time frame for healing that way. The increased blood flow may also lessen its appearance (well it does for many folks, but you need to try it yourself).

Well, I am still in High School and we play basketball and football every day so would that be considered as exercising? Also, I played Track last year. I haven't been to active this year but I am not to sure if it would make any difference? Do you mean like cardio?

Link to post
Share on other sites

I used a TCA peel for my red marks. It def wasn't a miracle, but it did significantly lighten them up. I like results VERY fast because I don't like waiting the year and a half it takes for my marks to go away.

TCA is an acid though and is dangerous obviously to your eyes, lips and skin. If you just take the proper precautions, it can be a great product. Makeup Artist Choice website sells it and gives you a long list of precautions.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×